MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-PRIMARY INSERT U.C. 14MM

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-PRIMARY INSERT U.C. 14MM
Model Number 02.07.0214FUC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-07-2025.Lot 19002811: (b)(4) items manufactured and released on 06-06-2019.Expiration date: 2024-may-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event during the period of review.Additional devices also revised: gmk-primary 02.07.1202l gmk tibial tray cemented left s2 (k090988) lot.2207789 (b)(4) items manufactured and released on 05-08-2022.Expiration date: 2027-july-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event during the period of review.Gmk-primary 02.07.2004l femoral component cemented std #4/left (k090988) lot.2212791 (b)(4) items manufactured and released on 26-07-2022.Expiration date: 2027-july-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
After 2 years and 6 months, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all primary components and revised to a gmk revision.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK-PRIMARY INSERT U.C. 14MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22506265
Report Number3005180920-2025-00680
Device Sequence Number15609607
Product Code JWH
UDI-Device Identifier07630030816659
UDI-Public07630030816659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Model Number02.07.0214FUC
Device Lot Number1902811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite